Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 178, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jun 12, 2016, 6:27 PM MDT for Cheyenne County, Colorado. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2016, 6:27 PM MDT (00:27 UTC)
- Expired
- Jun 12, 2016, 7:04 PM MDT
- In force
- 37 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Cheyenne County, CO
The radar
The Goodland radar (KGLD), 104 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 322 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 2628 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
460
WUUS53 KGLD 130027
SVRGLD
COC017-130115-
/O.NEW.KGLD.SV.W.0178.160613T0027Z-160613T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
627 PM MDT SUN JUN 12 2016
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 715 PM MDT
* AT 627 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES NORTH OF
CHIVINGTON...OR 17 MILES SOUTHWEST OF CHEYENNE WELLS...MOVING
NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FIRSTVIEW.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 136 AND 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3861 10266 3864 10268 3887 10252 3868 10222
3861 10226
TIME...MOT...LOC 0027Z 217DEG 11KT 3863 10256
HAIL...1.25IN
WIND...60MPH
$$
HUSTED3 follow-up statements
437
WWUS53 KGLD 130043
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
643 PM MDT SUN JUN 12 2016
COC017-130115-
/O.CON.KGLD.SV.W.0178.000000T0000Z-160613T0115Z/
CHEYENNE CO-
643 PM MDT SUN JUN 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR SOUTHEASTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
AT 643 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES NORTH OF
BRANDON...OR 13 MILES SOUTHWEST OF CHEYENNE WELLS...MOVING NORTHEAST
AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FIRSTVIEW.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 136 AND 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3861 10266 3864 10268 3887 10252 3868 10222
3861 10226
TIME...MOT...LOC 0043Z 234DEG 12KT 3864 10246
HAIL...1.00IN
WIND...60MPH
$$
HUSTED899
WWUS53 KGLD 130052
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
652 PM MDT SUN JUN 12 2016
COC017-130115-
/O.CON.KGLD.SV.W.0178.000000T0000Z-160613T0115Z/
CHEYENNE CO-
652 PM MDT SUN JUN 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR SOUTHEASTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
AT 652 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTH OF
CHEYENNE WELLS...MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 136 AND 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3861 10251 3869 10253 3878 10238 3868 10222
3861 10226
TIME...MOT...LOC 0052Z 243DEG 13KT 3864 10239
HAIL...1.00IN
WIND...60MPH
$$
HUSTED097
WWUS53 KGLD 130104
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
704 PM MDT SUN JUN 12 2016
COC017-130114-
/O.CAN.KGLD.SV.W.0178.000000T0000Z-160613T0115Z/
CHEYENNE CO-
704 PM MDT SUN JUN 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEYENNE COUNTY
IN EAST CENTRAL COLORADO IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL...GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3861 10251 3869 10253 3878 10238 3868 10222
3861 10226
TIME...MOT...LOC 0101Z 217DEG 11KT 3867 10236
$$
HUSTEDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 5:56 PM MDT, 31 minutes earlier.
Area forecast discussion, Jun 12, 5:56 PM MDT, 31 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
556 PM MDT SUN JUN 12 2016
.SHORT TERM...(This afternoon through Monday)
Issued at 155 PM MDT Sun Jun 12 2016
Surface analysis indicates Cold front approximate from northern
Colorado across western Nebraska with prefrontal trough extending
south across eastern Colorado. Radar shows slow moving/back
building thunderstorms ahead of main front in our northwest CWA,
while satellite shows CU field developing into NW Kansas.
This afternoon-tonight: Convection already underway is currently
matching trends in RAP/HRRR along with high resolution convective
allowing models (ARW/NMM). RAP analysis indicated CAP already
weakening across much of our CWA with ML CIN approaching zero.
Main axis of forcing is near frontal zone, and trend should be
towards convection filling in across the west and spreading
eastward. Initially convective environment (with high DCAPE and
10kft dry adiabatic layer) will support elevated microburst
potential, and increasing CAPE associated with Tds in the 60s will
support a few stronger updrafts. Shear is on the weaker end, so
stronger storms will tend to be more pulsy in nature. Front will
transition south, aided by possible cold pool with additional
activity developing with easterly flow north of front and moderate
elevated instability through the night.
Mean flow 5-15kt will support slow storm motions will tend to be
on the slower side. There is a anomalously moist air mass in
place with PWATs already in excess of 1.5" according to RAP
analysis. Strong moist inflow towards the frontal zone will lead
to training and backbuilding of thunderstorms. With thunderstorm
activity expected to increase in coverage and slowly spread across
the region the threat for flooding warranted Flash Flood Watch
issuance through tonight.
Monday: Majority of guidance supports eastward trend in nighttime
convective activity Monday morning with a possible lull through
midday. Stronger large scale forcing associated with approaching
upper level trough will support redevelopment Monday afternoon,
with lull serving to prime atmosphere with increasing
instability through the day. As upper low moves east stalled front
will lift north with increasing veering supporting stronger shear
and potential super cell development. All modes of severe weather
will be possible Monday afternoon, with significant hail and some
tornadoes possible.
.LONG TERM...(Monday night through Sunday)
Issued at 250 PM MDT Sun Jun 12 2016
Monday night...ongoing strong to severe thunderstorms expected
through midnight with locally heavy rainfall and possible flash
flooding generally along and north of interstate 70 where better
moisture and jet enhancement expected. Precipitable water values 1.5
to locally 2.0 inches. After midnight drier air aloft starts to move
in from the southwest bringing a decrease in precipitation potential
from southwest to northeast. Low temperatures in the mid to upper
50s in far eastern Colorado with low to mid 60s elsewhere.
Tuesday-Wednesday...may see some cumulus clouds around the area
Tuesday afternoon but with a lack of mid level moisture and weak
instability doubtful that thunderstorms can develop. Should one do
so it would be out in the Norton and Hill City areas. For Tuesday
night a few mid level clouds may move northeast across the area
otherwise clear with no precipitation expected. For Wednesday broad
upper ridge develops with much warmer/hotter temperatures expected.
High temperatures Tuesday in the mid 80s to low 90s. Low
temperatures Tuesday night in the low to mid 50s for far eastern
Colorado, mid 50s to low 60s elsewhere.
High temperatures Wednesday warm about 7F to 9F at 850mb. This would
support mid 90s to around 105. GFS 2m temps and mex guidance closest
to these values and have trended toward them with advertised highs
int he mid 90s to around 101. One item that may impact temperatures
is the expected rainfall. Areas that receive quite a bit of rain may
not be able to reach full mixing potential due to the wet ground
thus be not as hot as otherwise would be expected.
Wednesday night-Friday...large upper ridge extends from northern
Mexico northeast through Kansas into parts of Canada with 850mb
temperatures supporting high temperatures in the mid 90s to around
105 once again. This is close to mex guidance as well as GFS/ECMWF
850mb temps. Have nudged readings up to account for this. Low
temperatures in the mid 50s west to mid/upper 60s east. No
precipitation expected. For Friday will be hot once again with mid
90s to low 100s likely.
Friday night-Sunday...little change in the overall pattern with
upper high pressure center over New Mexico with ridge axis extending
northeast through the northern Great Lakes. Upper trough located
over the pacific northwest. Little if any cloudiness and no
precipitation expected. After morning lows in the upper 50s to
mid 50s afternoon temperatures should safely reach the mid to
upper 90s if not higher based on 850mb temperatures Saturday. For
Sunday a little less hot with low to mid 90s.
&&
.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 545 PM MDT Sun Jun 12 2016
Currently thunderstorms with heavy rain and gusty winds affecting
the Kgld site with storms still to the west of Kmck. For Kgld...
expect the thunderstorms to continue and increase in coverage
through the evening and overnight hours, although high resolution
guidance differs on this. Through the nighttime hours expect Mvfr
conditions to prevail with the occasional improvement to Vfr.
However confidence is low after this evening to the mesoscale
influences in play. From around 13z into the early evening hours,
there should be a break before another round of thunderstorms is
expected. Am confident there will be thunderstorms in the area
however since it is not until late in the period, I just put in a
vcts mention.
For Kmck...again some uncertainty involved hear with forecast
having a high percentage of rain but nothing very close to the
site with the high resolution not very optimistic. Started out
with vcts then with prevailing thunderstorms through most of the
rest of the night. However during this time kept conditions at
Vfr. Again expect a break from the morning hours until mid
afternoon. As with Kgld chose to handle with a vcts at this time.
&&
.GLD Watches/Warnings/Advisories...
KS...Flash Flood Watch through late tonight for KSZ001>003-013>015-
027>029-041-042.
CO...Flash Flood Watch through late tonight for COZ090>092.
NE...Flash Flood Watch through late tonight for NEZ079>081.
&&
SHORT TERM...DR
LONG TERM...99
AVIATION...BULLERHazardous weather outlook, Jun 12, 11:06 AM MDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1106 AM MDT SUN JUN 12 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-131715- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 1106 AM MDT SUN JUN 12 2016 /1206 PM CDT SUN JUN 12 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORM ACTIVITY WILL SPREAD FROM THE WEST TO THE EAST THIS AFTERNOON THROUGH TONIGHT...WITH WIDESPREAD THUNDERSTORM ACTIVITY LATE THIS EVENING INTO THE OVERNIGHT PERIOD. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE ENTIRE TRI STATE REGION...WITH DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL AROUND THE SIZE OF QUARTERS. SLOW THUNDERSTORM MOTION AND HEAVY DOWNPOURS COULD LEAD TO LOCALIZED FLOODING...PARTICULARLY THIS EVENING THROUGH THE OVERNIGHT PERIOD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THERE IS A BETTER CHANCE FOR SEVERE THUNDERSTORMS MONDAY AFTERNOON AND EVENING ACROSS THE TRI STATE REGION. DAMAGING WINDS IN EXCESS OF 70 MPH...LARGE HAIL GREATER THAN 2 INCHES...AND TORNADOES WILL BE POSSIBLE. IN ADDITION HEAVY RAIN COULD CREATE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 12, 4:57 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
457 PM MDT SUN JUN 12 2016
COZ092-KSZ013-027-041-122330-
CHEYENNE COUNTY CO-WALLACE KS-GREELEY KS-SHERMAN KS-
457 PM MDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL
COLORADO...WALLACE...NORTHERN GREELEY COUNTIES IN WEST CENTRAL KANSAS
AND SOUTHEASTERN SHERMAN COUNTIES IN NORTHWESTERN KANSAS UNTIL 530 PM
MDT...
AT 457 PM MDT...THUNDERSTORM OUTFLOW WAS LOCATED ALONG A LINE
EXTENDING FROM 13 MILES WEST OF WINONA TO 6 MILES SOUTHWEST OF WESKAN
TO 11 MILES WEST OF KIT CARSON. MOVEMENT WAS SOUTH AT 25 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE.
THESE STRONG WINDS WILL CREATE VISIBILITY RESTRICTIONS DUE TO BLOWING
DIRT. USE EXTREME CAUTION IF YOU MUST TRAVEL AND BE ALERT FOR RAPIDLY
CHANGING VISIBILITY.
LOCATIONS IMPACTED INCLUDE...
CHEYENNE WELLS...SHARON SPRINGS...WESKAN...KIT CARSON...WALLACE...
AROYA AND ARAPAHOE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 34 AND 35.
HIGHWAY 385 BETWEEN MILE MARKERS 136 AND 161.
LAT...LON 3893 10316 3900 10206 3935 10139 3914 10139
3913 10148 3870 10148 3870 10157 3862 10157
3845 10197 3845 10204 3862 10205 3861 10317
TIME...MOT...LOC 2257Z 353DEG 23KT 3911 10148 3878 10201 3878 10301
HUSTEDSpecial weather statement, Jun 12, 4:58 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
458 PM MDT SUN JUN 12 2016
KSZ002-003-013>015-027-028-042-NEZ080-081-122330-
DECATUR KS-WALLACE KS-WICHITA KS-LOGAN KS-THOMAS KS-RAWLINS KS-
SHERMAN KS-SHERIDAN KS-RED WILLOW NE-HITCHCOCK NE-
458 PM MDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DECATUR...SOUTHEASTERN
WALLACE...EASTERN RAWLINS...THOMAS...NORTHWESTERN LOGAN...
SOUTHEASTERN SHERMAN...NORTHWESTERN WICHITA...NORTHWESTERN
SHERIDAN...EASTERN HITCHCOCK AND WESTERN RED WILLOW COUNTIES UNTIL
530 PM MDT/630 PM CDT/...
AT 458 PM MDT/558 PM CDT/...THUNDERSTORM OUTFLOW WAS LOCATED ALONG A
LINE EXTENDING FROM 7 MILES SOUTHEAST OF CULBERTSON TO 4 MILES NORTH
OF COLBY TO 12 MILES WEST OF WINONA. MOVEMENT WAS SOUTHEAST AT 25
MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE.
THESE STRONG WINDS WILL CREATE VISIBILITY RESTRICTIONS DUE TO BLOWING
DIRT. USE EXTREME CAUTION IF YOU MUST TRAVEL AND BE ALERT FOR RAPIDLY
CHANGING VISIBILITY.
LOCATIONS IMPACTED INCLUDE...
MCCOOK...COLBY...OAKLEY...ATWOOD...TRENTON...BREWSTER AND LEVANT.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 34 AND 74.
LAT...LON 3924 10068 3863 10153 3929 10146 3958 10120
4035 10096 4035 10048
TIME...MOT...LOC 2258Z 332DEG 22KT 4013 10077 3945 10104 3912 10147
HUSTEDSpecial weather statement, Jun 12, 5:08 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 508 PM MDT SUN JUN 12 2016 COZ092-122345- CHEYENNE COUNTY CO- 508 PM MDT SUN JUN 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO UNTIL 545 PM MDT... AT 507 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF BOYERO...OR 27 MILES SOUTH OF FLAGLER...MOVING NORTHWEST AT 5 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THESE STRONG WINDS WILL CREATE VISIBILITY RESTRICTIONS DUE TO BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY. LOCATIONS IMPACTED INCLUDE... AROYA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3904 10316 3904 10310 3890 10299 3879 10316 TIME...MOT...LOC 2307Z 137DEG 6KT 3891 10314 HUSTED
Special weather statement, Jun 12, 5:47 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 547 PM MDT SUN JUN 12 2016 COZ092-130000- CHEYENNE COUNTY CO- 547 PM MDT SUN JUN 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHEYENNE COUNTY IN EAST CENTRAL COLORADO UNTIL 600 PM MDT... AT 547 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF CHIVINGTON...OR 19 MILES SOUTHWEST OF CHEYENNE WELLS... MOVING NORTH AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL CHEYENNE COUNTY IN EAST CENTRAL COLORADO. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3874 10279 3872 10237 3861 10242 3861 10276 TIME...MOT...LOC 2347Z 184DEG 7KT 3859 10257 HUSTED
Special weather statement, Jun 12, 6:15 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
615 PM MDT SUN JUN 12 2016
COZ092-130030-
CHEYENNE COUNTY CO-
615 PM MDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHEYENNE COUNTY IN EAST
CENTRAL COLORADO UNTIL 630 PM MDT...
AT 615 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF KIT CARSON...OR 16 MILES WEST OF CHEYENNE WELLS...
MOVING NORTHEAST AT 10 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL CHEYENNE
COUNTY IN EAST CENTRAL COLORADO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3904 10277 3890 10247 3873 10268 3879 10278
3904 10279
TIME...MOT...LOC 0015Z 216DEG 10KT 3882 10266
HUSTEDSpecial weather statement, Jun 12, 6:20 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
620 PM MDT SUN JUN 12 2016
KSZ027-028-130030-
WALLACE KS-LOGAN KS-
620 PM MDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALLACE AND LOGAN
COUNTIES UNTIL 630 PM MDT/730 PM CDT/...
AT 620 PM MDT/720 PM CDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF WINONA
TO 10 MILES SOUTH OF WALLACE. MOVEMENT WAS SOUTHEAST AT 10 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WINONA AND RUSSELL SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3888 10161 3914 10128 3913 10115 3892 10093
3870 10141 3870 10157
TIME...MOT...LOC 0020Z 329DEG 11KT 3899 10120 3877 10153
HUSTEDThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:15 PM MDT | Special Weather Statement | GLD | Cheyenne | 15 min |
| Jun 12, 8:44 PM MDT | Special Weather Statement | GLD | Kit Carson | 16 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.